# SDR MASA200601351

- Difficulty date: May 17, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,902 hours, 5,816 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5008 CHS - GLD UNSAFE MSG.  RESET SYSTEM.  NO FURTHER ACTION NEEDED.
